Alert archive / South Carolina / Tornado Warnings in 2025
Tornado Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Jul 10, 2025, 5:13 PM EDT for Jasper County, South Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2025, 5:13 PM EDT (21:13 UTC)
- Expired
- Jul 10, 2025, 5:41 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 53 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:14 PM EDT | TORNADO | 5 E Port Wentworth, SC | NWS storm survey team determined that an EF0 tornado occurred within the Savannah National Wildlife Refuge between 5:14 PM until 5:16 PM. The tornado had an estimated peak wind of 65 MPH, damage path was 0.64 miles long and 60 yards wide. See Public Informatio |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 622 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
967
WFUS52 KCHS 102113
TORCHS
SCC053-102200-
/O.NEW.KCHS.TO.W.0007.250710T2113Z-250710T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
513 PM EDT Thu Jul 10 2025
The National Weather Service in Charleston has issued a
* Tornado Warning for portions of...
Jasper County in southeastern South Carolina...
* Until 600 PM EDT.
* At 513 PM EDT, a severe thunderstorm capable of producing a
tornado was located near Hutchinson Island, moving north at 5 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Bluffton, Hardeeville, Limehouse and Levy.
This includes I-95 in South Carolina near mile marker 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear
the tornado. Take cover now!
&&
LAT...LON 3214 8112 3213 8113 3216 8111 3215 8112
3217 8112 3217 8111 3218 8112 3227 8110
3227 8101 3225 8101 3224 8102 3220 8100
3219 8099 3211 8105 3213 8112
TIME...MOT...LOC 2113Z 194DEG 5KT 3216 8108
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
NED2 follow-up statements
571
WWUS52 KCHS 102124
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
524 PM EDT Thu Jul 10 2025
SCC053-102200-
/O.CON.KCHS.TO.W.0007.000000T0000Z-250710T2200Z/
Jasper SC-
524 PM EDT Thu Jul 10 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 6 PM EDT FOR JASPER
COUNTY...
At 524 PM EDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Monteith, moving northwest at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Limehouse and Levy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear
the tornado. Take cover now!
Report severe weather to your nearest law enforcement agency or the
National Weather Service office in Charleston SC.
&&
LAT...LON 3215 8110 3216 8111 3218 8111 3218 8112
3219 8112 3219 8111 3220 8112 3225 8110
3225 8105 3224 8103 3223 8103 3220 8101
3217 8101 3215 8104
TIME...MOT...LOC 2113Z 154DEG 12KT 3216 8108
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
NED464
WWUS52 KCHS 102141
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
541 PM EDT Thu Jul 10 2025
SCC053-102151-
/O.CAN.KCHS.TO.W.0007.000000T0000Z-250710T2200Z/
Jasper SC-
541 PM EDT Thu Jul 10 2025
...TORNADO WARNING IS CANCELLED FOR JASPER COUNTY...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for the area.
However, gusty winds are still possible with this thunderstorm.
&&
LAT...LON 3215 8110 3216 8111 3218 8111 3218 8112
3219 8112 3219 8111 3220 8112 3225 8110
3225 8105 3224 8103 3223 8103 3220 8101
3217 8101 3215 8104
TIME...MOT...LOC 2124Z 154DEG 12KT 3219 8110
$$
NEDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:02 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 10, 2:02 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Charleston SC 202 PM EDT Thu Jul 10 2025 .SYNOPSIS... Weak high pressure will extend across the area into early next week. && .NEAR TERM /THROUGH TONIGHT/... The region will remain placed between high pressure aloft over the Gulf of America and a longwave trough extending southward from the Great Lakes region. A shortwave trough will ripple across the southern periphery of this longwave trough across the southeastern states today. This shortwave trough will provide some synoptic forcing to aid in convection this afternoon. This Afternoon: An interesting set up today as thunderstorms this morning across the Charleston Tri-County produced thick cloud cover that is struggling to erode. Thus, there is a temperature gradient across the forecast area as of 2 PM, with upper 70s to around 80 across the Charleston Tri-County and Colleton County in SC, and mid to upper 80s elsewhere. Given the lack of daytime heating, precipitation chances have diminished across the area with thick, lingering cloud cover. Elsewhere, the forecast has changed very little, with showers and thunderstorms possible. The airmass remains very moist and unstable with SPC Mesoanalysis showing PWATs 2.0-2.1 inches and upwards of 2500 J/kg of ML CAPE. While CAPE values will be supportive of convection, SPC Mesoanalysis shows little to no shear to speak of. Therefore the severe risk remains marginal this afternoon. Damaging wind gusts will be the main hazard with any strong to severe storm that is able to form. Hail is also possible, given a freezing level slightly lower than previous days. Heavy rainfall is also possible this afternoon, with the HREF showing a >50% probability of greater than an inch of rainfall across most of the local area. Overnight: Convection will gradually wind down through the night, although a risk for at least isolated showers/tstms will linger, especially at the coast. Lows will range from the lower 70s well inland to the upper 70s/near 80 at the beaches. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... Aloft, mid-lvl vort energy associated with an h5 shortwave will slowly traverse the Carolinas this weekend, the bulk of which interacts with a moderately unstable environment locally on Friday, before shifting offshore and/or departing to the north this weekend. Although shear is rather weak on Friday (0-6 km Bulk Shear between 15-20 kt), it should remain sufficient for maintaining thunderstorm clusters within a moist and moderately unstable environment marked by PWATs around 2 inches, SBCAPE around 1500-2000 J/kg, mid-lvl lapse rates between -7.5 to -8.5 C/km and modest DCAPE, suggesting the potential for a few stronger thunderstorms and/or perhaps a marginally severe thunderstorm Friday afternoon/evening. By Saturday, shear and mid-lvl forcing become weaker, suggesting slightly less precip coverage and more "general" type thunderstorms during peak diurnal heating hours as the pattern becomes more typical of summertime. However, a stronger thunderstorm can not be ruled out with ample moisture and heating in place, perhaps near an inland moving sea breeze. Afternoon highs should remain in the low- mid 90s, while overnight lows are mild, only dipping into the low- mid 70s inland to upper 70s/around 80 near the beaches and across Downtown Charleston. On Sunday, convective activity resembles a summertime pattern with scattered afternoon/evening showers and thunderstorms that mostly remain sub-severe, but with a limited potential to become strong. The main issue will be warmer temps as the large-scale ridging expands across the Southeast United States. Afternoon highs should approach the mid 90s away from the beaches, and when combined with sfc dewpts in the low-mid 70s, support heat index values around 105 degrees. A downslope wind should help mix out dewpts sufficiently to keep heat index values just below Heat Advisory levels, but a few spots could touch 108 degrees during peak heating hours. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... Ridging will continue to build over the Deep South early next week, while an upper level low could develop across the Caribbean and move toward the Southeast Coast by the middle of next week. Typical diurnal convection will continue Monday with scattered showers and thunderstorms forecast, before an increase in precip coverage is possible by the middle of next week as the mid-upper lvl disturbance arrives. Monday will display above normal temps with highs largely in the mid-upper 90s. These temps along with sfc dewpts in the mid 70s could support marginal Heat Advisory conditions during peak heating hours Monday afternoon. Thereafter, precip coverage could play a role in maintaining heat index values below Heat Advisory conditions mid week. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... KCHS/KJZI/KSAV: Tstms are expected to impact all three terminals late this afternoon/evening as numerous showers and tstms impact the Lowcountry and Southeast Georgia. Window of impacts looks greatest between 21-00z at all sites and TEMPO groups highlighting TSRA were maintained. Remnant cloud cover from earlier thunderstorms is impacting KCHS and KJZI, possibly limiting the coverage of thunderstorms this afternoon. However, confidence was not high enough to remove mention of thunder in the 18Z TAF. Showers and thunderstorms will diminish with nightfall, however an isolated shower is possible along the immediate coast possibly impacting KJZI. Otherwise, prevailing VFR through the remainder of the 18Z TAF period. Extended Aviation Outlook: Periods of flight restrictions are likely at CHS/JZI/SAV terminals Friday afternoon/evening due to shower and thunderstorm activity. Precip coverage becomes more typical of a summertime pattern late weekend and into early next week, with TEMPO flight restrictions possible due to shower/thunderstorm activity each day at all terminals. && .MARINE... Through Tonight: A S to SW flow will prevail through tonight as surface high pressure holds strong offshore. Winds will generally remain 15 kt or less, but some gusts to 20 kt are possible near the land/sea interface and Charleston Harbor this afternoon as the sea breeze moves inland. Seas will average 2-3 ft. Clusters of strong to severe tstms may move offshore this evening and pose a risk for wind gusts in excess of 34 kt, frequent cloud- to- ground lightning and vsbys less than 1 NM in locally heavy rainfall. Special Marine Warnings may be needed. Friday through Tuesday: Weak mid-lvl energy departing the region early weekend could result in scattered shower/thunderstorm activity across local waters, and perhaps a strong and/or isolated severe thunderstorm. Outside convection, a typical summertime pattern will return late weekend and persist into early next week with Atlantic high pressure centered offshore and weak sfc troughing developing inland each day. This should result in relatively benign conditions across local waters, with south to southwest winds around 15 kt or less each day and seas between 2-4 ft early weekend, subsiding to 1- 3 ft heading into next week. A few gusts up to 20 kt are possible, highest along the coast and in the Charleston Harbor due to sea breeze influences each afternoon. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...CPM SHORT TERM...DPB LONG TERM...DPB AVIATION...CPM/DPB MARINE...CPM/DPB
Hazardous weather outlook, Jul 10, 1:30 PM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 130 PM EDT Thu Jul 10 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-111730- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 130 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Extreme Heat && The Graphical Hazardous Weather Outlook can be found at: https://www.weather.gov/erh/ghwo/?wfo=chs
In the hours before
Special weather statement, Jul 10, 4:20 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
420 PM EDT Thu Jul 10 2025
SCZ043-049-050-102100-
Charleston SC-Inland Colleton SC-Coastal Colleton SC-
420 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT COLLETON AND CHARLESTON
COUNTIES UNTIL 5 PM EDT...
At 420 PM EDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Bennetts Point, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Hollywood, Meggett, Adams Run, Jacksonboro, Bennetts Point, Bears
Bluff, Fenwick, Parkers Ferry, Beck Landing and Wiggins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3268 8061 3284 8039 3267 8021 3251 8048
3267 8063
TIME...MOT...LOC 2020Z 228DEG 17KT 3265 8045
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
NEDSpecial weather statement, Jul 10, 4:22 PM EDT, 51 minutes before
Special Weather Statement National Weather Service Charleston SC 422 PM EDT Thu Jul 10 2025 SCZ042-043-047-048-102100- Hampton SC-Inland Jasper SC-Beaufort SC-Inland Colleton SC- 422 PM EDT Thu Jul 10 2025 ...A STRONG THUNDERSTORM WILL IMPACT BEAUFORT...JASPER...COLLETON AND HAMPTON COUNTIES UNTIL 5 PM EDT... At 422 PM EDT, Doppler radar was tracking a strong thunderstorm over Coosawhatchie, moving east at 15 mph. HAZARD...Wind gusts of 50 to 55 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Ridgeland, Yemassee, Coosawhatchie, Gillisonville, McPhersonville, Grays, Pocotaligo, Grahamville, Early Branch and Sheldon. This includes I-95 in South Carolina between mile markers 19 and 44. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio All Hazards, TV or your local news source for the latest information from the National Weather Service. && LAT...LON 3237 8110 3250 8120 3284 8090 3263 8069 TIME...MOT...LOC 2022Z 258DEG 12KT 3259 8096 MAX HAIL SIZE...0.75 IN MAX WIND GUST...50 TO 55 MPH NED
Special weather statement, Jul 10, 4:34 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Charleston SC
434 PM EDT Thu Jul 10 2025
GAZ100-102100-
Bulloch GA-
434 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT BULLOCH COUNTY UNTIL 5 PM EDT...
At 434 PM EDT, Doppler radar was tracking a strong thunderstorm over
Georgia Southern, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Statesboro, Brooklet, Register, Denmark, Nevils, Georgia Southern,
Leefield, Stilson, Bay and Emit.
This includes I-16 between mile markers 113 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3227 8192 3230 8195 3242 8192 3244 8195
3253 8163 3251 8160 3251 8158 3248 8154
3247 8154 3245 8153 3242 8154 3239 8153
3239 8152 3233 8149 3233 8147 3225 8143
3215 8178 3217 8178 3224 8182 3227 8189
TIME...MOT...LOC 2033Z 260DEG 14KT 3240 8174
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
NEDSpecial weather statement, Jul 10, 4:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston SC
457 PM EDT Thu Jul 10 2025
SCZ044-050-102130-
Charleston SC-Dorchester SC-
457 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CHARLESTON AND DORCHESTER
COUNTIES UNTIL 530 PM EDT...
At 457 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ravenel, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
North Charleston, Summerville, West Ashley, Johns Island,
Hollywood, Ravenel, Meggett, Delemar Crossroads, Capwells
Crossroads and Dungannon Heritage Preserve.
This includes I-526 near mile marker 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
&&
LAT...LON 3285 8033 3299 8020 3280 8002 3267 8030
3279 8039
TIME...MOT...LOC 2057Z 229DEG 18KT 3277 8027
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH
CPMSpecial weather statement, Jul 10, 4:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
459 PM EDT Thu Jul 10 2025
GAZ101-102145-
Effingham GA-
459 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT EFFINGHAM COUNTY UNTIL 545 PM
EDT...
At 459 PM EDT, Doppler radar was tracking a strong thunderstorm near
Godley Station, moving northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Springfield, Godley Station, Rincon, Bloomingdale, Guyton,
Pineora, Stillwell, Marlow, Ebenezer and Clyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
&&
LAT...LON 3211 8139 3217 8141 3221 8141 3222 8143
3227 8144 3233 8148 3247 8153 3250 8123
3246 8119 3245 8120 3242 8120 3236 8117
3235 8115 3235 8114 3229 8112 3224 8116
3223 8114 3224 8120 3213 8134
TIME...MOT...LOC 2059Z 234DEG 10KT 3219 8130
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
NEDSpecial weather statement, Jul 10, 5:08 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Charleston SC
508 PM EDT Thu Jul 10 2025
SCZ047-051-102145-
Coastal Jasper SC-Inland Jasper SC-
508 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT JASPER COUNTY UNTIL 545 PM
EDT...
At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bellinger Hill Area, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bluffton, Bellinger Hill Area, Levy and Limehouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3214 8112 3215 8112 3215 8111 3216 8112
3223 8109 3223 8103 3218 8098 3210 8105
3213 8112
TIME...MOT...LOC 2108Z 219DEG 11KT 3216 8106
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH
NEDThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:03 AM EDT | Areal Flood Advisory | CHS | Charleston | 87 min |
| Jul 10, 6:48 AM EDT | Areal Flood Advisory | CHS | Charleston | 117 min |
| Jul 10, 2:46 PM EDT | Special Weather Statement | CHS | Beaufort | 44 min |
| Jul 10, 3:30 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 45 min |
| Jul 10, 4:03 PM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 3 hr |
| Jul 10, 4:20 PM EDT | Special Weather Statement | CHS | Colleton | 40 min |
| Jul 10, 4:22 PM EDT | Special Weather Statement | CHS | Jasper | 38 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | CHS | Charleston | 33 min |
| Jul 10, 5:16 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 59 min |
| Jul 10, 5:40 PM EDT | Areal Flood Advisory | CHS | Jasper | 2 hr |
| Jul 10, 5:43 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 62 min |
Nearby
Tornado Warnings in South Carolina, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.